172 results for Cough, Colds and Sore Throat
Refine Search

Products per page

Category

Sub-categories

Manufacturers

 
 
Product
Uses
Ingredients
Dosage

Products per page

Category

Sub-categories

Manufacturers

Multi-Action Actifed Dry Coughs

Category: Cough, Colds and Sore Throat
Manufacturer: JOHNSON & JOHNSON (McNEIL)

Symptomatic relief of upper respiratory tract disorders which are benefited by the combination of a nasal decongestant, a histamine H1- receptor antagonist and an antitus

more...

Symptomatic relief of upper respiratory tract disorders which are benefited by the combination of a nasal decongestant, a histamine H1- receptor antagonist and an antitussive.

less...
Dextromethorphan hydrobromide 10mg

12 years and over: 10ml every 4-6 hours up to 4 times a day. Under 12 years: not to be given.

Multi-Action Actifed Tablets

Category: Cough, Colds and Sore Throat
Manufacturer: JOHNSON & JOHNSON (McNEIL)

Symptomatic relief of upper respiratory tract disorders which are benefited by a combination of a nasal decongestant and histamine H1-receptor antagonist. For example, al

more...

Symptomatic relief of upper respiratory tract disorders which are benefited by a combination of a nasal decongestant and histamine H1-receptor antagonist. For example, allergic rhinitis, vasomotor rhinitis, the common cold and influenza.

less...
Pseudoephedrine Hydrochloride 60mg

12 years and over: 1 tablet every 4-6 hours. Maximum 4 tablets in 24 hours. Under 12 years: not recommended.

Night Nurse Capsules

Category: Cough, Colds and Sore Throat
Manufacturer: HALEON

Symptomatic relief of colds, chills and influenza at night.

Paracetamol 500mg

Total daily dose of paracetamol must not exceed 4000mg (including this product). Leave at least 4 hours between doses of paracetamol-containing products. Over 16 years: 2

more...

Total daily dose of paracetamol must not exceed 4000mg (including this product). Leave at least 4 hours between doses of paracetamol-containing products. Over 16 years: 2 capsules just before bedtime. Under 16 years: not to be given except on medical advice. Not to be used for more than 3 days without medical advice.

less...

Night Nurse Liquid

Category: Cough, Colds and Sore Throat
Manufacturer: HALEON

Symptomatic relief of colds, chills and influenza at night.

Paracetamol 1000mg

Total daily dose of paracetamol must not exceed 4000mg (including this product). Leave at least 4 hours between doses of paracetamol-containing products. Over 16 years: 2

more...

Total daily dose of paracetamol must not exceed 4000mg (including this product). Leave at least 4 hours between doses of paracetamol-containing products. Over 16 years: 20ml just before bedtime. Under 16 years: not to be given except on medical advice. Not to be used for more than 3 days without medical advice.

less...

Non-Drowsy Sinutab

Category: Cough, Colds and Sore Throat
Manufacturer: JOHNSON & JOHNSON (McNEIL)

Symptomatic relief of conditions where congestion of the mucous membranes of the upper respiratory tract, especially nasal mucosa and sinuses, is accompanied by mild to m

more...

Symptomatic relief of conditions where congestion of the mucous membranes of the upper respiratory tract, especially nasal mucosa and sinuses, is accompanied by mild to moderate pain or pyrexia, e.g: the common cold and influenza, sinusitis, nasopharyngitis, allergic rhinitis and vasomotor rhinitis.

less...
Paracetamol 500mg

16 years and over: 2 tablets every 4-6 hours up to 4 times a day. Maximum daily dose: 8 tablets. 12-15 years: 1 tablet every 4-6 hours up to 4 times a day. Maximum daily

more...

16 years and over: 2 tablets every 4-6 hours up to 4 times a day. Maximum daily dose: 8 tablets. 12-15 years: 1 tablet every 4-6 hours up to 4 times a day. Maximum daily dose: 4 tablets. Under 12 years: not to be given.

less...

Nurofen Cold & Flu

Category: Cough, Colds and Sore Throat
Manufacturer: RECKITT

Relief of symptoms of cold and flu with associated congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses.

Ibuprofen 200mg

Over 12 years: 1 or 2 tablets with water, up to 3 times a day as required. Maximum 6 tablets in 24 hours. Leave at least 4 hours between doses. Under 12 years: not to be

more...

Over 12 years: 1 or 2 tablets with water, up to 3 times a day as required. Maximum 6 tablets in 24 hours. Leave at least 4 hours between doses. Under 12 years: not to be given.

less...

Nurofen Cold & Flu Relief 200mg/5mg Tablets

Category: Cough, Colds and Sore Throat
Manufacturer: RECKITT

Relief of symptoms of cold and flu with associated congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses.

Ibuprofen 200mg

Over 12 years: 2 tablets every 8 hours. Leave at least 4 hours between doses. Maximum 6 tablets in 24 hours. A doctor should be consulted if symptoms persist or worsen, o

more...

Over 12 years: 2 tablets every 8 hours. Leave at least 4 hours between doses. Maximum 6 tablets in 24 hours. A doctor should be consulted if symptoms persist or worsen, or if the product is required for more than 10 days. Under 12 years: not to be given.

less...

Nurofen Day & Night Cold & Flu 200mg/5mg Tablets

Category: Cough, Colds and Sore Throat
Manufacturer: RECKITT

Relief of symptoms of cold and flu with associated congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses.

Ibuprofen 200mg

Over 12 years: 2 tablets every 8 hours. Leave at least 4 hours between doses. Maximum 6 tablets in 24 hours. A doctor should be consulted if symptoms persist or worsen, o

more...

Over 12 years: 2 tablets every 8 hours. Leave at least 4 hours between doses. Maximum 6 tablets in 24 hours. A doctor should be consulted if symptoms persist or worsen, or if the product is required for more than 10 days. Under 12 years: not to be given.

less...

Olbas Inhaler

Category: Cough, Colds and Sore Throat
Manufacturer: G R LANE HEALTH PRODUCTS

Symptomatic relief of blocked up sinuses, catarrh, hayfever, colds and influenza.

Eucalyptus Oil 20% w/w

Adults and children aged 6 years and over: insert into each nostril in turn and inhale whilst keeping the other nostril closed. Do not use more than 4 times an hour. Chil

more...

Adults and children aged 6 years and over: insert into each nostril in turn and inhale whilst keeping the other nostril closed. Do not use more than 4 times an hour. Children under 6 years: not recommended.

less...

Olbas Nasal Spray

Category: Cough, Colds and Sore Throat
Manufacturer: G R LANE HEALTH PRODUCTS

Decongestant for the relief of blocked noses.

Natural seawater (22g/l hypertonic concentration of mineral salts), essential oils of eucalyptus globulus, niaouli and wild mint

Adults and children six years and over: apply one spray into each nostril, up to 6 times a day.

Olbas Oil

Category: Cough, Colds and Sore Throat, Hayfever & Other Allergies
Manufacturer: G R LANE HEALTH PRODUCTS

Inhalation: for relief of bronchial and nasal congestion caused by colds, catarrh, influenza and hayfever, rhinitis and minor infections of the respiratory tract. Topical

more...

Inhalation: for relief of bronchial and nasal congestion caused by colds, catarrh, influenza and hayfever, rhinitis and minor infections of the respiratory tract. Topical application: for the symptomatic relief of muscular pain and stiffness including backache, sciatica, lumbago, fibrositis and rheumatic pain.

less...
Eucalyptus Oil 35.45% w/w

As an inhalant: Adults and children over 2 years: Add 2-3 drops on a tissue, or add to hot water and inhale the vapours. Children 3 months to 2 years: Add 1 drop to a tis

more...

As an inhalant: Adults and children over 2 years: Add 2-3 drops on a tissue, or add to hot water and inhale the vapours. Children 3 months to 2 years: Add 1 drop to a tissue and hold close to nose allowing child to breathe in vapours. Keep out of child's reach. Not suitable for babies under 3 months old. As a rub: 12 years and over: Massage into the painful area 3 times a day.

less...

Otrivine Adult Measured Dose Sinusitis Spray

Category: Cough, Colds and Sore Throat
Manufacturer: HALEON

Symptomatic relief of nasal congestion, perennial and allergic rhinitis (including hay fever), sinusitis.

Xylometazoline Hydrochloride 0.1% w/v

Over 12 years: 1 spray in each nostril 1-3 times daily. Not to be used for more than 7 consecutive days. Under 12 years: not to be used.

Otrivine Adult Nasal Drops

Category: Cough, Colds and Sore Throat
Manufacturer: HALEON

Symptomatic relief of nasal congestion, perennial and allergic rhinitis (including hayfever), sinusitis.

Xylometazoline Hydrochloride 0.1% w/v

Over 12 years: 2 or 3 drops into each nostril, 2-3 times daily.
Not to be used for more than 7 consecutive days.
Under 12 years: not to be used.

Otrivine Adult Nasal Spray

Category: Cough, Colds and Sore Throat
Manufacturer: HALEON

Symptomatic relief of nasal congestion, perennial and allergic rhinitis (including hayfever), sinusitis.

Xylometazoline Hydrochloride 0.1% w/v

Over 12 years: 1 spray in each nostril 2-3 times daily.
Not to be used for more than 7 consecutive days.
Under 12 years: not to be used.

Otrivine Blocked Nose Relief

Category: Cough, Colds and Sore Throat
Manufacturer: HALEON

Symptomatic relief of nasal congestion, perennial and allergic rhinitis (including hay fever), sinusitis.

Xylometazoline Hydrochloride 0.1% w/v

Over 12 years: 1 spray in each nostril 1-3 times daily.
Not to be used for more than 7 consecutive days.
Under 12 years: not to be used.

Otrivine Child Nasal Drops

Category: Cough, Colds and Sore Throat
Manufacturer: HALEON

Symptomatic relief of nasal congestion associated with common cold, perennial and allergic rhinitis (including hayfever), sinusitis.

Xylometazoline Hydrochloride 0.05% w/v

Children 6-12 years: 1 or 2 drops into each nostril once or twice daily. No more than 2 doses should be given in any 24 hours. Not to be taken with any other cough and co

more...

Children 6-12 years: 1 or 2 drops into each nostril once or twice daily. No more than 2 doses should be given in any 24 hours. Not to be taken with any other cough and cold medicines. Not to be used for more than 5 days without the advice of a doctor. Under 6 years: not to be given.

less...

Otrivine Congestion Relief 0.1% Nasal Spray

Category: Cough, Colds and Sore Throat
Manufacturer: HALEON

Symptomatic relief of nasal congestion, perennial and allergic rhinitis (including hayfever), sinusitis.

Xylometazoline Hydrochloride 0.1% w/v

Over 12 years: 1 spray in each nostril 1-3 times daily as needed. Do not exceed 3 applications daily into each nostril. Under 12 years: not to be used.

Otrivine Extra Dual Relief 0.5mg/ml + 0.6mg/ml Nasal Spray

Category: Cough, Colds and Sore Throat
Manufacturer: HALEON

Symptomatic treatment of nasal congestion and rhinorrhoea in connection with common colds.

Xylometazoline Hydrochloride 0.5mg

Adults: 1 puff in each nostril up to 3 times daily. At least 6 hours should be left between doses. No more than 3 applications daily in each nostril. Treatment duration s

more...

Adults: 1 puff in each nostril up to 3 times daily. At least 6 hours should be left between doses. No more than 3 applications daily in each nostril. Treatment duration should not exceed 7 days.

less...

Potter's Chesty Cough Pastilles

Category: Cough, Colds and Sore Throat
Manufacturer: ERNEST JACKSON & CO LTD

Effective relief from the symptoms of catarrh, coughs and colds.

Menthol 0.813% w/w

Adults and children over 12 years: suck one pastille slowly as required until it dissolves.

Potter's Echinacea Tincture with Elderberry Juice Flavour

Category: Cough, Colds and Sore Throat
Manufacturer: SOHO FLORDIS UK LTD

A traditional herbal medicinal product used to relieve the symptoms of the common cold and influenza type infections.

Extract of echinacea (echinacea purpurea (L))

Adults and the elderly: half a teaspoonful (2.5ml) three times a day at the first signs of common cold. Not to be used for more than 10 days. Under 12 years: not recommen

more...

Adults and the elderly: half a teaspoonful (2.5ml) three times a day at the first signs of common cold. Not to be used for more than 10 days. Under 12 years: not recommended.

less...